# SDR QXEA2020031000130

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 43,370 hours, 45,725 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE "PROP DEICE" MASTER CAUTION APPEARED. RAN THE CHECKLIST AND CAUTION CLEARED AND SUBSEQUENTLY REAPPEARED. AC GEN #1. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED AND REPLACED #2 PROP #3 BLADE PROPELLER DE-ICER WIRE HARNESS. REF AMM TASK 61-10-06-000-805, 61-10-06-400-805. MCN NO 661309-01. OPS AND FUNCTIONAL TEST GOOD NO OTHER DEFECTS NOTED AT THIS TIME. ALL FAULTS CLEARED AND DID NOT RETURN. RETURNED TO SERVICE.
